1 doctor weighed in:

Taking norfloxacin 400 mg for the 4th day, my discharge looks even more, is green in color, did i get the wrong antibiotic?

1 doctor weighed in
Dr. Dan Fisher
Internal Medicine

In brief: Hard to say.

For what are you taking the antibiotic? From where is the discharge? Color of discharge is not related to whether or not you have an infection and therefore not related to whether you are getting better. If you do not have significant pain, redness warmth, or fever you are probably alright.
Continue antibiotics to complete the course.

In brief: Hard to say.

For what are you taking the antibiotic? From where is the discharge? Color of discharge is not related to whether or not you have an infection and therefore not related to whether you are getting better. If you do not have significant pain, redness warmth, or fever you are probably alright.
Continue antibiotics to complete the course.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors